# SDR IPXA2016021399305

- Difficulty date: February 12, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 30,491 hours, 4,795 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146U5817117
- Condition: Damaged
- Location: Bs 1736
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL MIDDLE POSITION AT BS 1736 DAMAGED.  REPAIRED, IAW SRM 53-00-50-2R.
